# SDR ASOA201000142

- Difficulty date: February 1, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,033 hours, 22,187 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 460.0 AT RBL 9.0 INTERCOSTAL ATTACH FITTING CRACKED IN RADIUS ON AFT SIDE.  OK TO CLOSE 165BZ AND 165DZ.  INSTALLED SCREWS & HARDWARE FOR FIVE WIRE BUNDLE SUPPORT MOUNTING BRACKETS. REINSTALLED FLOOR PANEL ACCESS PANELS (165BZ/165DZ) IAW SRM 51-41-02.  REINSTALLED ADEL CLAMPS REMOVED ON ITEM 4. REINSTALLED IAW SRM 51-41-02.  APPLIED CORROSION PREVENTATIVE TO REPAIR IAW SRM 51-21-11.
